# SDR MWEA99840

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 99577733
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT FLAP OUTBOARD LEADING EDGE STIFFENER/DOUBLER WAS CRACKED AND HAD MISDRILLED RIVET HOLE.  MAINTENANCE FITTED AND INSTALLED NEW DOUBLER.
